# SDR 07FDEA00594

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO COMPT LONG NR 51 LT AT STA 989 TO STA 1009 EXISTING LONG SPLICE REPAIRS.  REMOVED 2 SPLICES IAW SRM 51-30-00 VOL 2.  INSTALLED 2 NEW LONGERON SPLICES IAW SRM 53-10-00 FIG 1 AND FIG 2 VOL 1.  FABRICATED PARTS IAW DETAIL PART TRAVELER N01190 AND SRM 53-10-00 FIG 1 FIG 2 VOL 1.
